# SDR 95ZZZX2147

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65MS
- Make and model: Skrsky S76A
- Aircraft serial: 760259
- Engine: Tmeca ARRIEL1S
- System (JASC): 7500 · Engine Bleed Air System
- Part: P2 Pipe
- Part number: 0301027300
- Condition: Corroded
- Location: Free Turbine
- Part time: 1,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPLICATION OF SB 292 75 0193, (TU 247 A), PN 9562810760 CLAMP WAS REMOVED.  SERIOUS CORROSION WAS FOUND ON THE P2 AIR PIPE WHERE THE CLAMP ATTACHES TO THE PIPE.  THE PIPE SUPPLIES COMPRESSOR DISCHARGE AIR WHICH IS EXTERNALLY ROUTED TO THE FREE TURBINE BEARING LABYRINTH SEAL.  FAILURE OF THIS TUBE WILL CAUSE AN ENGINE FAILURE, POSSIBLY CATASTROPHIC IN NATURE.  THE SB INCORPORATES AN IMPROVED STAINLESS STEEL CLAMP WHICH SHOULD ELIMINATE THE CORROSION PROBLEM.  THE PURPOSE FOR THE BULLETIN IS TO REDUCE MECHANICAL STRESSES AND INCREASE MECHANICAL RESISTANCE ON END OF THE PIPE, AS STATED BY THE MANUFACTURER.
